# SDR CA020829010

- Difficulty date: August 14, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,731 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: RG9080J4A
- Condition: Failed
- Location: Rt Engine Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE TAXIING FOR TAKEOFF, THE RT ENGINE QUIT AFTER TURNING ON EMERGENCY PUMP.  FUEL FLOW GAUGE SPIKED UP ON SECOND TRY AND DID THE SAME.  FOUND ENGINE DRIVEN PUMP BYPASSING FUEL THRU AIR SIDE OF FUEL INJECTOR. E/D PUMP REPLACED AND OPERATION NORMAL.
